FDA warns of increased risk of death with IV antibacterial Tygacil ()

Quick Hits: Transvaginal Mesh Pulled, New Weight Loss Drug & More

Tygacil treats infections caused by bacteria. The FDA Drug Safety Communication has issued a warning of increased risk of death with IV antibacterial Tygacil (tigecycline) and is now requiring a boxed warning (highest warning) of increased death with Tygacil as compared to other drugs in the category. Tygacil should now only be used when all other choices have been exhausted.


Did you find this article helpful?


Latest News

FDA Recalls Metformin and NP Thyroid

FDA Recalls Metformin and NP Thyroid

The FDA has issued a recall of two drugs–NP Thyroid and Metformin–after testing revealed that they weren’t up to code. Read more below, and if you’re taking either medication, please be sure to contact your doctor for how to continue treatment responsibly.  NP Thyroid Recalled Thirteen lots of NP Thyroid,…

Can Convalescent Plasma Treat COVID-19 Patients?

Can Convalescent Plasma Treat COVID-19 Patients?

One of the most promising treatments for COVID-19 is convalescent plasma, a component of blood. People who have been infected with the virus and are now healthy have developed COVID-19-fighting antibodies, which, the theory is, can be given to people currently sick with COVID-19 so that those antibodies can boost…

  • Advertisement